# SDR 99ZZZX337

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N245DF
- Make and model: Amtr RV6
- Aircraft serial: 23315
- Engine: Lyc O360A1A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Mismanufactured
- Location: Nose
- Part time: 73 hours
- Stage of operation: CR
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

THIS ENGINE WAS INSTALLED NEW ON A HOMEBUILT KIT VAN RV-6 AIRCRAFT.  DUIRNG CRUISE FLIGHT, THE PROPELLER BECAME LOOSE CAUSING A VIBRATION.  THE FRONT CRANKSHAFT COMPRESSION PLUG OPENED AND OIL WAS ALLOWED TO FLOW OUT AROUND THE BACK OF THE PROPELLER.  SUBMITTER STATED TEXTRON LYCOMING SI 1435 WAS NOT C/W WHICH WOULD HAVE ALLOWED OIL TO RETURN TO THE SUMP.
